# SDR DALA1315140682

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Damaged
- Location: Bs 1507-1513
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 1507-1513, BETWEEN STR 28L-28R, LT AND RT AIRPHONE ANTENNA BLANKING PLATE LOCATION, FUSELAGE BELLY SKIN HAS SCRIBE AND TOOLING MARKS.  ACCOMPLISHED REPAIR IAW ER/A 515024-14, REV ORIG.
